Jump to content
CrazyBoards.org

Recommended Posts

I started on Risperdal a couple weeks ago, and moved to 4mg about ten days ago. I have been dizzy most of the time since. My pill book says Risperdal, as well as all the AAP, have this as a somewhat common side effect. My question is, does it wear off? Sometimes side effects can fade a bit, and not be so bothersome. Is the dizziness like this? I'd love to know it will go away in a few weeks, because with that dosage my mind is getting much quieter and I'd like to continue on with it. It is my first AAP ever, so not sure if they all do this, how long it lasts and stuff like that. Also, I've noticed a bit of a sexual side effect also. Would be great to hear if that goes away.

What is your experiences with AAP? Did you get dizzy and light headed? Did it go away? Any sexual side effects and did they go away? Any certain AAPs better than others for these side effects? I like to play tennis, and the dizzy, light headedness stuff is making it impossible to even try now in the summer.

Any experiences shared are appreciated. I love this board. It is one of the few places I feel sane.

Link to comment
Share on other sites

Hmm, i didn't get dizzy or get sexual side effects on Risperdal. It's been good to me for that. I'm on 2mg per day. Don't have much advice, maybe you can try another one?

Tom

I think I'd like to try another one, but the pdoc wants me to give this a while longer to see if it passes. I'm not the most patient patient but seeing as I don't have much choice I'll give this a go. I'm glad you didn't have any bad responses. Thanks for responding. I guess I'm the only one.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...